# SDR AALA20180408009

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676Y5
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN FLOOR SUPPORT HAS ELONGATED HOLE AT ATTACH HOLE AT STA 950 BETWEEN LBL 29 TO LBL 54. REPLACED FLOOR SUPPORT PER 51-00-05-1.
